# SDR DALA2021072904271

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 84,537 hours, 38,320 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 WHILE REPLACING LEFT MAIN GEAR. FOUND MLG ACTUATOR GEAR ATTACH PIN GALLED/BADLY DAMAGED. CORRECTIVE ACTION: REPLACED ALL BUSHINGS, PINS, ETC WHILE REPLACING THE LEFT MAIN GEAR PER DELTA WORKCARD AMDS 3231-9602. (1891452)
